# SDR CALA2019102501815

- Difficulty date: October 23, 2019
- Submitted: October 25, 2019
- Operation: Air carrier
- Aircraft: N19117
- Make and model: Boeing 757224
- Aircraft serial: 27559
- Aircraft time: 95,983 hours, 20,137 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 72067752
- Condition: Dirty
- Location: Galley
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

OVEN 413 CONTINOUS SMOKE...DIVERTED TO LAS, PLEASE SEE LOG PAGE 3602103.  LP 3602103- OVEN 3 EXTEREMLY DIRTY. FOUND OVEN DIRTY, PULLED BREAKERS ON OVEN 3. OK TO DEFER. PULLED AND COLLARED CIRCUIT BREAKER FOR G3. REMOVED AND REPLACED #3 AFT GALLEY OVEN IRW AMM 25-34-00-201. OPS CHECK GOOD NO FURTHER DEFECTS NOTED AT THIS TIME. ROTABLE PARTS CHANGE WAS INDICATED - TT # 1108967.
